Skip to Main content Skip to Navigation
Journal articles

On Variants of CM-triviality

Abstract : We introduce a generalization of CM-triviality relative to a fixed invariant collection of partial types, in analogy to the Canonical Base Property defined by Pillay, Ziegler and Chatzidakis which generalizes one-basedness. We show that, under this condition, a stable field is internal to the family, and a group of finite Lascar rank has a normal nilpotent subgroup such that the quotient is almost internal to the family.
Document type :
Journal articles
Complete list of metadata

Cited literature [19 references]  Display  Hide  Download
Contributor : Frank Olaf Wagner Connect in order to contact the contributor
Submitted on : Tuesday, October 16, 2012 - 12:34:22 PM
Last modification on : Monday, June 28, 2021 - 2:26:06 PM
Long-term archiving on: : Thursday, January 17, 2013 - 5:35:08 AM


Files produced by the author(s)



Thomas Blossier, Amador Martin-Pizarro, Frank Olaf Wagner. On Variants of CM-triviality. Fundamenta Mathematicae, Instytut Matematyczny, Polskiej Akademii Nauk,, 2012, 219 (3), pp.253-262. ⟨10.4064/fm219-3-4⟩. ⟨hal-00702683v2⟩



Record views


Files downloads